# SDR SIMA20150408001

- Difficulty date: April 8, 2015
- Submitted: April 8, 2015
- Operation: Air carrier
- Aircraft: N637AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145170
- Aircraft time: 36,957 hours, 33,481 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Lack Of Lube
- Location: Cabin Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT REPORTS MAIN CABIN DOOR HARD TO OPEN.  CHECKED & LUBRICATED MAIN DOOR FRAME ROLLERS IAW AMM 53-21-02.  OPERATIONS CHECKED IAW AMM 52-10-01 SATISFACTORY.
